# SDR REXA2016081801583

- Difficulty date: August 18, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN BS 280 TO 319.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01,   
51-40-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01 AND  51-21-11-001-001.
